RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2075–2076 (Mi de8896)  

Short Communications

Problems without initial conditions for degenerate parabolic equations

G. O. Vafodorova

Tajik Technical University

Full text: PDF file (286 kB)

English version:
Differential Equations, 1995, 31:12, 2049–2051

Bibliographic databases:
UDC: 517.956
Received: 01.12.1995

Citation: G. O. Vafodorova, “Problems without initial conditions for degenerate parabolic equations”, Differ. Uravn., 31:12 (1995), 2075–2076; Differ. Equ., 31:12 (1995), 2049–2051

Citation in format AMSBIB
\Bibitem{Vaf95}
\by G.~O.~Vafodorova
\paper Problems without initial conditions for degenerate parabolic equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2075--2076
\mathnet{http://mi.mathnet.ru/de8896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431635}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 2049--2051


Linking options:
  • http://mi.mathnet.ru/eng/de8896
  • http://mi.mathnet.ru/eng/de/v31/i12/p2075

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019